gynecologist-icon
Vaginal diacharge
I have some thick vaginal discharge and little itchy i am suspecting of infection. And the problem started after antibiotic consumption for few days.
57 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Hello, You are likely to have a vaginal infection. Visit a gynecologist immediately and get vaginal examination to rule out any infection. She will prescribe you medications accordingly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Discharge could be due various reasons. Diagnosis can be made only after visual inspection of vagina and cervix, and treatment can be given accordingly. So consult gynecologist first.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Seems like vaginal infection. No relation to antibiotic intake . consult gynaecologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.